# SDR HEEA088044

- Difficulty date: July 6, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 20,643 hours
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 7655009005105
- Part serial: 1515
- Condition: Inoperative
- Location: Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GENERATOR INOPERATIVE. TO BE SENT TO VENDOR FOR REPAIR.
